# SDR SIMA20140620004

- Difficulty date: June 20, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 28,396 hours, 19,814 cycles
- Engine: Ge CF348C1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 4120T0AP02
- Part serial: WYGA5686
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL BURN MUCH HIGHER THAN PLANNED LT NR 1 ENG BURNED 300 LBS HIGHER THAN NR 2 ENG.   R & R NR 1 FMU IAW AMM 73-21-00.  LEAK CHECKED IAW AMM 73-10-00, NO LEAK FOUND.
